Alert archive / Maryland / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 151, NWS Baltimore/Washington

May 27, 2011Allegany County, Maryland; Mineral County, West Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at May 27, 2011, 5:29 PM EDT for Allegany County, Maryland; Mineral County, West Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2011, 5:29 PM EDT (21:29 UTC)
Expired
May 27, 2011, 6:00 PM EDT
In force
31 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Allegany County, MD, Mineral County, WV

The radar

The Sterling radar (KLWX), 131 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:57 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WUUS51 KLWX 272129
SVRLWX
MDC001-WVC057-272200-
/O.NEW.KLWX.SV.W.0151.110527T2129Z-110527T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
529 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEGANY COUNTY IN WESTERN MARYLAND...
  MINERAL COUNTY IN EASTERN WEST VIRGINIA...

* UNTIL 600 PM EDT

* AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
  QUARTERS AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR RIDGELEY...OR NEAR CUMBERLAND...AND MOVING NORTH AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORRIGANVILLE...
  WOLFE MILL...
  ELLERSLIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND GUSTS...LARGE HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 3957 7874 3959 7881 3973 7883 3973 7864
TIME...MOT...LOC 2129Z 192DEG 13KT 3965 7877

$$

BAJ
1 follow-up statement
055 
WWUS51 KLWX 272148
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT FRI MAY 27 2011

WVC057-272158-
/O.CAN.KLWX.SV.W.0151.000000T0000Z-110527T2200Z/
MINERAL WV-
548 PM EDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR MINERAL COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3966 7869 3968 7873 3973 7872 3973 7864
TIME...MOT...LOC 2148Z 192DEG 13KT 3972 7875

$$

MDC001-272200-
/O.CON.KLWX.SV.W.0151.000000T0000Z-110527T2200Z/
ALLEGANY MD-
548 PM EDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR ALLEGANY COUNTY...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR CUMBERLAND...MOVING NORTH AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND GUSTS...LARGE HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 3966 7869 3968 7873 3973 7872 3973 7864
TIME...MOT...LOC 2148Z 192DEG 13KT 3972 7875

$$

KRAMAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 27, 3:13 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
313 PM EDT FRI MAY 27 2011

.SYNOPSIS...

A LINE OF THUNDERSTORMS OVER CENTRAL NORTH CAROLINA IS TRACKING
NORTH-NORTHEAST TOWARDS THE MID ATLANTIC REGION. UPPER LEVEL
DISTURBANCES WILL TRIGGER AFTERNOON THUNDERSTORMS SATURDAY. A
RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA SUNDAY THROUGH
THE WEDNESDAY...BRINGING A VERY WARM AIR MASS OVER THE AIR MASS TO
THE MID ATLANTIC. COOLER AND DRIER AIR WILL MOVE INTO THE REGION
DURING THE LATTER PART OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

SVR TSTM WTCH HAS BEEN ISSUED FOR THE ENTIRE CWA. AM MOST
CONCERNED ABT THE CENTRAL PART OF THE CWA...PERHAPS FM I-81 TO
I-95?...BASED ON ONGOING STORMS TOPPING 50K FT IN N CENTRAL NC
WHICH APPEAR TO BE TRACKING IN A DIRECTION OF ABT 010. HRRR SHOWS
THESE BCMG A PROBLEM IN NELSON ARND 20/21Z AND INTO THE DC AREA
ARND 23Z. SFC HEATING AND STEEPER LAPSE RATES WILL RESULT IN
MODERATE INSTABILITY BY THE MID TO LATE AFTN WITH SBCAPE VALUES UP
TO 3000 J/KG.

SFC ANLYS SHOWS A WEAK FNT W OF THE CWA. THIS PLACES MID ATLC IN
CONTINUED UNSTABLE AIR MASS LK YDA. MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL. ATTM I'M A LTL LESS WORRIED ABT THE FLDG
THREAT IN THE HIGHLANDS...BUT WE'LL NEED TO KEEP OUR EYES ON PTNL
TRAINING OF STORMS ON SSW-NNE FLOW...ESPECIALLY MINERAL
CO...WHERE FLASH FLOODING OCCURRED YDA AND HRLY FFG IS VERY LOW.
AS WELL CANNOT RULE OUT ISOLD TOR.

CONVECTIVE ACTIVITY WILL SUBSIDE DURING THE LATE EVE AS STORMS
WEAKEN AND MOVE INTO PA. LOW TEMPS WILL ONLY FALL INTO THE 60S
ACROSS MOST OF THE REGION.

&&

.SHORT TERM /SATURDAY/...

MODELS SHOW ANOTHER DISTURBANCE MOVING ACROSS THE CWA ON SATURDAY.
INITIALLY TERRAIN AND THEN THE DISTURBANCE SHOULD HELP TO TRIGGER
ISOLATED TO SCATTERED CONVECTION MAINLY IN THE AFTERNOON. CAPE MIGHT
NOT BE AS GREAT AS FRIDAY...BUT SHOULD BE SUFFICIENT ENOUGH TO
SUPPORT THUNDERSTORM GROWTH...SOME COULD BE STRONG. AFTER DAYTIME
HEATING ENDS...THUNDERSTORMS SHOULD DIMINISH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...

UPPER RIDGE BUILDS ACROSS THE AREA SUNDAY THRU WED. THIS WILL HELP TO
SUPPRESS CONVECTION BUT BUILD THE HEAT WITH HIGH TEMPERATURES INTO
THE 90S. MODELS SHOW THE RIDGE BREAKING DOWN DURING THE MID WEEK.
BUT MODELS SOMETIMES TRY TO BREAK DOWN RIDGES TOO SOON...SO THIS
COULD WIND UP BEING DELAYED UNTIL THURSDAY. REGARDLESS IT APPEARS
THAT A COOLER CONTINENTAL AIR MASS WL PUSH INTO THE MID ATLC DURG
THE LATTER PART OF NEXT WK.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...

A WEAKENING UPPER TROUGH WILL LEAD TO ANOTHER ROUND OF SHOWERS
AND STORMS THIS AFTN AND EVE. CHO LKLY TO BE THE 1ST TARGET BTWN
20/21Z...THEN TRACKING TOWARD IAD/DCA ABT 2 HRS LATER. STRONGEST
STORMS HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND LARGE HAIL.
CONVECTION SHOULD SUBSIDE DURING THE LATE EVE.

AFTERNOON THUNDERSTORMS ARE POSSIBLE AT THE TERMINALS ON SATURDAY.
RIDGE OF HIGH PRESSURE BUILDS IN SUNDAY THROUGH EARLY NEXT WEEK
WHICH WILL LIKELY PUT A LID ON CONVECTION.

&&

.MARINE...
SVR TSTM WATCH IN EFFECT. THIS COULD CAUSE PROBLEMS ON THE WATERS
LATE THIS AFTN AND EVE. MARINERS SHOULD BE ALERT FOR SMW'S AND BE
READY TO MOVE TO PORT QUICKLY.

SLY CHANNELING WILL LEAD TO SCA CONDITIONS ACROSS THE MAIN STEM OF
MD CHSPK BAY AND LOWER TIDAL POTOMAC RIVER THIS AFTN AND EVE.

WILL HAVE TO WATCH SOUTHEAST FLOW ON THE MID/LOWER BAY AND LOWER
POTOMAC SATURDAY PM/EVE AS GUSTS COULD COME CLOSE TO SCA CRITERIA.
THERE COULD ALSO BE AFTERNOON THUNDERSTORMS THAT COULD PRODUCE GUSTY
WINDS. AFTER THAT...RIDGE OF HIGH PRESSURE BUILDS IN THROUGH EARLY
NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
SLY FLOW CONTINUES THROUGH THE WEEKEND AND A NEW MOON IS APPROACHING
/JUNE 1/. AT THE MOMENT WATER LVLS BLO LVL OF CONCERN...BUT W/
THAT NEW MOON WATER LEVELS WILL REMAIN ELEVATED...WITH THE POTENTIAL
FOR FURTHER MINOR COASTAL FLOODING THROUGH THE HOLIDAY WEEKEND.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ501-502.
VA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ503-504.
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ050-055-
     501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ531>534-
     537-539>541-543.

&&

PRODUCTS...WOODY!
Hazardous weather outlook, May 27, 1:00 PM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
100 PM EDT FRI MAY 27 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
281200-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
100 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE ENTIRE
AREA. THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WIND GUSTS AS THE PRIMARY THREATS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE TIDAL
POTOMAC AND MARYLAND CHESAPEAKE BAY THIS AFTERNOON AND EVENING.

MINOR COASTAL FLOODING IS POSSIBLE LATE TONIGHT ON THE WESTERN SHORE
OF THE MARYLAND CHESAPEAKE BAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT FOR MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE ON THE
TIDAL POTOMAC AND WESTERN SHORE OF THE CHESAPEAKE BAY CONTINUES
THIS WEEKEND.

HEAT INDICES MAY APPROACH 100 DEGREES MONDAY AND TUESDAY IN THE
BALTIMORE-WASHINGTON METRO AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT. RELAY REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-281200-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
100 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE ENTIRE
AREA. THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WIND GUSTS AS THE PRIMARY THREATS.

STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. A
FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE
POTOMAC HIGHLANDS...WHERE THE RISK OF FLASH FLOODING IS HIGHEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT. RELAY REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, May 27, 5:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             3 W LOST CITY           38.94N  78.89W
05/26/2011  M1.00 INCH       HARDY              WV   PUBLIC

&&

EVENT NUMBER LWX1100809

SBK
Local storm report, May 27, 5:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
511 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             1 W MARTINSBURG ARPT    39.40N  78.01W
05/26/2011  M1.00 INCH       BERKELEY           WV   PUBLIC

&&

EVENT NUMBER LWX1100810

SBK
Special weather statement, May 27, 5:13 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
513 PM EDT FRI MAY 27 2011

MDZ501-502-WVZ503-504-272200-
CENTRAL AND EASTERN ALLEGANY MD-EXTREME WESTERN ALLEGANY MD-
WESTERN MINERAL WV-EASTERN MINERAL WV-
513 PM EDT FRI MAY 27 2011

...STRONG THUNDERSTORMS TO AFFECT CENTRAL AND EASTERN ALLEGANY...
EXTREME WESTERN ALLEGANY...WESTERN MINERAL AND EASTERN MINERAL
COUNTIES...

AT 513 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM KEYSER TO PATTERSON CREEK...MOVING NORTHEAST AT
25 MPH.

LOCATIONS IMPACTED INCLUDE LONACONING...CUMBERLAND...RIDGELEY...
FROSTBURG AND LA VALE.

HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND CAUSE PONDING OF WATER ON ROADWAYS.

DIME-SIZE HAIL AND WIND GUSTS OF 40 MPH CAN BE EXPECTED WITH THESE
STORMS.

&&

LAT...LON 3953 7871 3938 7904 3964 7898 3973 7893
      3973 7856
TIME...MOT...LOC 2113Z 214DEG 20KT 3945 7898 3959 7875

BAJ
Local storm report, May 27, 5:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
516 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 WSW ECKHART MINES     39.65N  78.91W
05/27/2011  E1.25 INCH       ALLEGANY           MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1100811

LISTEMAA
Local storm report, May 27, 5:18 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
518 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             2 ESE ARDEN             39.40N  78.02W
05/26/2011  M1.25 INCH       BERKELEY           WV   PUBLIC

&&

EVENT NUMBER LWX1100812

SBK
Local storm report, May 27, 5:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
528 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 S RIDGELEY            39.63N  78.77W
05/27/2011  E0.88 INCH       MINERAL            WV   TRAINED SPOTTER

&&

EVENT NUMBER LWX1100814

LISTEMAA

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:47 PM EDTSevere Thunderstorm WarningLWXAllegany58 min
May 27, 1:00 AM EDTSevere Thunderstorm WarningLWXWashington45 min
May 27, 4:38 AM EDTFlash Flood WatchLWXAllegany19 hr
May 27, 3:06 PM EDTSpecial Weather StatementLWXAllegany24 min
May 27, 3:13 PM EDTSevere Thunderstorm WarningLWXAllegany38 min
May 27, 4:40 PM EDTSpecial Weather StatementLWXAllegany50 min
May 27, 4:53 PM EDTSpecial Weather StatementLWXAllegany37 min
May 27, 4:57 PM EDTFlash Flood WarningLWXAllegany6 hr
May 27, 5:04 PM EDTSevere Thunderstorm WarningLWXAllegany15 min
May 27, 5:13 PM EDTSpecial Weather StatementLWXAllegany47 min
May 27, 5:33 PM EDTSevere Thunderstorm WarningLWXAllegany27 min
May 27, 5:38 PM EDTFlash Flood WarningLWXAllegany3 hr
May 27, 6:00 PM EDTSpecial Weather StatementLWXAllegany15 min
May 27, 6:40 PM EDTSevere Thunderstorm WarningLWXCharles35 min
May 27, 6:58 PM EDTSevere Thunderstorm WarningLWXCharles, Prince George's32 min
May 27, 7:21 PM EDTSevere Thunderstorm WarningLWXCharles, Montgomery, Prince George's39 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningLWXFrederick, Montgomery, Washington46 min
May 27, 7:55 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Frederick, Howard, Montgomery and 1 more50 min
May 27, 7:59 PM EDTSpecial Weather StatementLWXFrederick, Washington46 min
May 26, 10:07 PM EDTSpecial Weather StatementLWXPendleton23 min
May 26, 10:17 PM EDTSevere Thunderstorm WarningLWXPendleton43 min
May 26, 10:32 PM EDTSpecial Weather StatementLWXHardy28 min
May 26, 10:42 PM EDTSpecial Weather StatementLWXPendleton48 min
May 26, 10:53 PM EDTSevere Thunderstorm WarningLWXGrant, Hardy, Pendleton52 min
May 26, 11:07 PM EDTTornado WarningLWXGrant, Hardy, Pendleton38 min
May 26, 11:11 PM EDTSpecial Weather StatementLWXMorgan34 min
May 26, 11:15 PM EDTSpecial Weather StatementLWXHardy30 min
May 26, 11:23 PM EDTFlash Flood WarningLWXPendleton3 hr
May 26, 11:32 PM EDTTornado WarningLWXGrant, Hardy28 min
May 26, 11:52 PM EDTSevere Thunderstorm WarningLWXHampshire, Hardy, Pendleton53 min
May 27, 12:28 AM EDTSevere Thunderstorm WarningLWXHampshire, Hardy47 min
May 27, 2:46 PM EDTSpecial Weather StatementLWXMineral29 min
May 27, 5:57 PM EDTFlash Flood WarningLWXHardy2 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.